# SDR CA150715005

- Difficulty date: July 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 414A
- Aircraft time: 4,199 hours
- Engine: Cont TSIO520NB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: ECI712
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT EXPERIENCED SLIGHTLY ABOVE NORMAL CYLINDER HEAD TEMP ON NR 2 & 4 CYLINDER AFTER LEVEL OFF AT CRUISE ALTITUDE.  VISUAL INSPECTION VERIFIED FAILED CYLINDER ASSEMBLY.  ECI CONFIRMED THAT THIS UNIT WAS A NEW BARREL INSTALLED AT OVERHAUL.  IT WAS A FIRST RUN CYLINDER.
